# SDR ASAA0210265

- Difficulty date: October 29, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6554969507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SEAT TRACK AT BS 887-907, RIGHT BUTTOCK LINE 45 CORRODED.  REMOVED AND REPLACED SEAT TRACK PER SRM.  (M)
